# SDR 2023FA0000427

- Difficulty date: August 16, 2023
- Submitted: August 16, 2023
- Operation: General aviation
- Aircraft: N115L
- Make and model: Robsin R22BETAII
- Aircraft serial: 4115
- Aircraft time: 9,298 hours
- Engine: Lyc O360J2A
- Engine time: 5,632 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rocker
- Part number: 15F288353017F195
- Part serial: NA
- Condition: Damaged
- Location: Valve Train
- Part time: 5,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, LYCOMING SB388C (EXHAUST VALVE GUIDE INSPECTION) FOUND 3 OF 4 EXHAUST PUSH RODS, ROCKER ARMS, TAPPET PLUNGERS & TAPPET SOCKETS TO HAVE MECHANICAL DAMAGE "HEAVY SCUFF - SCORING". LYCOMING FACTORY OVERHAULED O-360-J2A, S/N L-41989-36E, 7/20/2022, ETT: 5632.1, ETSO: 498.8
